Table of Contents Author Guidelines Submit a Manuscript
The Scientific World Journal
Volume 2014 (2014), Article ID 860436, 6 pages
http://dx.doi.org/10.1155/2014/860436
Research Article

A Hybrid Common Fixed Point Theorem under Certain Recent Properties

1Faculty of Mathematics, University of Belgrade, Studentski Trg 16, 11000 Beograd, Serbia
2R. H. Government Postgraduate College, Kashipur, Uttarakhand 244713, India
3Department of Mathematics, Aligarh Muslim University, Aligarh 202 002, India

Received 30 August 2013; Accepted 24 November 2013; Published 23 January 2014

Academic Editors: V. Ravichandran and X. Song

Copyright © 2014 Zoran Kadelburg et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Zoran Kadelburg, Sunny Chauhan, and Mohammad Imdad, “A Hybrid Common Fixed Point Theorem under Certain Recent Properties,” The Scientific World Journal, vol. 2014, Article ID 860436, 6 pages, 2014. doi:10.1155/2014/860436